# SDR 2004F00211

- Difficulty date: January 18, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N451TA
- Make and model: Airbus A320-233
- Aircraft serial: 733
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128
- Condition: Leaking
- Location: Mlg Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SAP - FLT TAI390, DURING GROUND INSPECTION, FOUND A HYDRAULIC LEAK IN THE RIGHT WHEEL WELL.  TECHS PERFORMED AN INSPECTION OF THE WHEEL WELL AREA AND FOUND THAT THE LEAK SOURCE WAS ON A FITTING ON THE AUTOMATIC BRAKE SELECTOR VALVE AND TWO SEALS WERE REPLACED AT THE VALVE PER AMM 32-42-13.  THE SYSTEM WAS TESTED PER AMM 32-42-13 AND NO LEAKS WERE FOUND.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
